Regularity for certain degenerate elliptic double obstacle problems

Publisher
Academic Press Inc Elsevier Science
Issue Date
1992
Language
ENG
Keywords

WEAK SOLUTIONS; GENERAL-CLASS; EQUATIONS

Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.169, no.1, pp.111 - 126

ISSN
0022-247X
DOI
10.1016/0022-247X(92)90106-N
URI
http://hdl.handle.net/10203/62494
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
  • Hit : 94
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0